# SDR UIEA2025070500833

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,407 hours, 21,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001201S
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FOUND L-1 DOOR F/A SEAT EMERGENCY FLASHLIGHT INOP.  REMOVED & REPLACED EMERGENCY FLASHLIGHT AT L-1 DOOR F/A SEAT IAW B767 AMM 25-60-00. OPS CHECK GOOD.
